# SDR FDEA201209043218

- Difficulty date: September 4, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53974279202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HOLD FLOOR SUPPORT BETWEEN FR63 AND FR64 SECOND FROM LT SIDE FOUND CORRODED AT ANCHOR NUT LOCATIONS.  AFT HOLD SUPPORT BEAM AT FR63 AND FR64 SECOND FROM LT SIDE, REPLACED IAW SRM 51-40-21.
